# SDR ASAA2013061895187

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,495 hours, 6,096 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40DK7M
- Condition: Malfunctioned
- Location: Satcom
- Part time: 484 hours, 132 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPTS ON MCDU.  ACFT GROUNDED.  REPLACED IRIDIUM TRANSCEIVER IAW MM 23-15-00 SYSTEM OP CHECKS GOOD.
